# SDR DALA1130430973

- Difficulty date: May 2, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 54,556 hours, 40,580 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0201875003
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY ESCAPE LIGHT AT SEAT 19D INOPERATIVE.  MAINTENANCE FOUND BROKEN WIRE ON HARNESS.  HARNESS WAS REPLACED AND OPERATIONS OF LIGHT NOW CHECKS OK.
